Skip to content
BY-NC-ND 4.0 license Open Access Published by De Gruyter Open Access December 29, 2017

Transverse Hilbert schemes and completely integrable systems

  • Niccolò Lora Lamia Donin EMAIL logo
From the journal Complex Manifolds


In this paper we consider a special class of completely integrable systems that arise as transverse Hilbert schemes of d points of a complex symplectic surface S projecting onto ℂ via a surjective map p which is a submersion outside a discrete subset of S. We explicitly endow the transverse Hilbert scheme Sp[d] with a symplectic form and an endomorphism A of its tangent space with 2-dimensional eigenspaces and such that its characteristic polynomial is the square of its minimum polynomial and show it has the maximal number of commuting Hamiltonians.We then provide the inverse construction, starting from a 2ddimensional holomorphic integrable system W which has an endomorphism A: TW → TW satisfying the above properties and recover our initial surface S with W ≌ Sp[d].

MSC 2010: 53D05; 37J35; 14C05; 53C26


[1] Adams, M. R., Harnad, J., Hurtubise, J., Isospectral Hamiltonian flows in finite and infinite dimension II: Integration of flows., Comm. Math. Phys 134 (1990), no. 3, 555-585.Search in Google Scholar

[2] Atiyah, M., Hitchin, N., The geometry and dynamics of magnetic monopoles, M.B. Porter Lectures, Princeton University Press, Princeton, NJ, 1988.10.1515/9781400859306Search in Google Scholar

[3] A. Beauville, Variétés Käleriennes dont la premiere classe de Chern est nulle, J. Differential Geom. (1983), no. 18, 755-782. Search in Google Scholar

[4] R. Bielawski, Hyperkähler manifolds of curves in twistor spaces, SIGMA Symmetry Integrability Geom. Methods Appl. 10 (2014), Paper 033, 13. 10.3842/SIGMA.2014.033Search in Google Scholar

[5] , Slices to sums of adjoint orbits, the Atiyah-Hitchin manifold, and Hilbert schemes of points, Complex Manifolds 4 (2017), 16-36.10.1515/coma-2017-0003Search in Google Scholar

[6] Camacho, C., Liens Neto, A., Geometric Theory of Foliations, Birkhäuser, Boston, Basel, Stuttgart, 1985.10.1007/978-1-4612-5292-4Search in Google Scholar

[7] Cannas da Silva, A., Lectures on Symplectic Geometry, Lecture Notes in Mathematics, Springer-Verlag, Berlin, Heidelberg, 2001.Search in Google Scholar

[8] K. Kodaira, A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds, Ann. Math (1962), no. 84, 146.Search in Google Scholar

Received: 2017-6-21
Accepted: 2017-12-19
Published Online: 2017-12-29
Published in Print: 2017-12-20

© 2018

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License.

Downloaded on 27.3.2023 from
Scroll Up Arrow